ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Bounds on the Probability of Error in Digitial Communications

Krishnamurthy, J (1978) Bounds on the Probability of Error in Digitial Communications. In: IEEE Aerospace and Electronic Systems Magazine, 14 (2). pp. 284-291.

[img] PDF
error.pdf - Published Version
Restricted to Registered users only

Download (1641Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...
Item Type: Journal Article
Additional Information: Copyright 1978 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 21 Sep 2010 07:21
Last Modified: 21 Sep 2010 07:21
URI: http://eprints.iisc.ernet.in/id/eprint/32219

Actions (login required)

View Item View Item